Keep having uti or yeast infection,dr told me to eat yougurt but milk products dont like me,,so she said take acidophilus because im on antibotic (antibiotic)....is it safe.im also on xanx prozac,wellbutrin.estrotest,i know its in yougut so it must be safe but ust a bit worried
Don't worry. It is very safe. I take it every day. All it does is help replace and boost the "good" bacteria in your body that is depleted or weakened by illness. You already have this in your body to begin with, so you are just adding a little more. Good Luck!
acidophilus is safe with those and works great to prevent yeast infection. all acidphilus does is replace the friendly bactreia in the intestines to help your immune systen and fight infections like yeast
The acidophilus will be safer than any of the other medications that you are on.
It's likely that the reason you have a yeast infection is because you are on antibiotics. Or are the antibiotics to treat the potential UTI or it could've been thrush in the first place. When the doctor prescribed the antibiotics for you did he do a swab and take a urine sample for culture. If you have an UTI then you need to be on the correct antibiotics or that infection can spread to the kidneys.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.